# SDR USAA2011011990281

- Difficulty date: January 14, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 49,958 hours, 7,650 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367134600000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - S2 - MAJOR REPAIR - DELAMINATION ON FLOOR PANEL 252HF BETWEEN FR37.4 TO FR39 & BETWEEN -Y953 TO -Y1456. REPAIRED FLOOR PANEL NR 252HF BETWEEN FR37.4 TO FR39 & BETWEEN -Y953 TO -Y1456 IAW MCGILL IRM 9701 REV G.
